Publications

Publications

by Bernstein, A.; Däubel, K.; Disser, Y.; Klimm, M.; Mütze, T. and Smolny, F.
Reference:
Bernstein, A.; Däubel, K.; Disser, Y.; Klimm, M.; Mütze, T. and Smolny, F.: "Distance-preserving graph contractions", SIAM Journal on Discrete Mathematics, vol. 33, no. 3, pp. 1607–1636, 2019.
Bibtex Entry:
@article{BernsteinDaeubelDisserEtal/19,
    title = {Distance-preserving graph contractions},
    author = {Bernstein, A. and D\"aubel, K. and Disser, Y. and Klimm, M. and M\"utze, T. and Smolny, F.},
    journal = {SIAM Journal on Discrete Mathematics},
    tier = {2},
	volume = {33},
	number = {3},
	pages = {1607--1636},

    year = {2019},
}
Last change: 06.07.2020 10:11.